Foraminifera taxon details

Biloculina elongata var. quadrata Heron-Allen & Earland, 1930

526103  (urn:lsid:marinespecies.org:taxname:526103)

accepted
Variety
marine
Heron-Allen, E.; Earland, A. (1930). The Foraminifera of the Plymouth district. I. <em>Journal of the Royal Microscopical Society.</em> 50(1): 46-84., available online at https://doi.org/10.1111/j.1365-2818.1930.tb01475.x [details]  Available for editors  PDF available [request] 
Hayward, B.W.; Le Coze, F.; Vachard, D.; Gross, O. (2021). World Foraminifera Database. Biloculina elongata var. quadrata Heron-Allen & Earland, 1930. Accessed at: http://www.marinespecies.org/foraminifera/aphia.php?p=taxdetails&id=526103 on 2021-03-09
Date
action
by
2010-09-20 08:29:29Z
created
2020-08-25 15:21:13Z
changed

original description Heron-Allen, E.; Earland, A. (1930). The Foraminifera of the Plymouth district. I. <em>Journal of the Royal Microscopical Society.</em> 50(1): 46-84., available online at https://doi.org/10.1111/j.1365-2818.1930.tb01475.x [details]  Available for editors  PDF available [request]